Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Local Gevrey and quasi-analytic hypoellipticity for $\square _b$
HTML articles powered by AMS MathViewer

by David S. Tartakoff PDF
Bull. Amer. Math. Soc. 82 (1976), 740-742
  • M. S. Baouendi and C. Goulaouic, Analyticity for degenerate elliptic equations and applications, Partial differential equations (Proc. Sympos. Pure Math., Vol. XXIII, Univ. California, Berkeley, Calif., 1971) Amer. Math. Soc., Providence, R.I., 1973, pp. 79–84. MR 0352680
  • Jan Boman, On the intersection of classes of infinitely differentiable functions, Ark. Mat. 5 (1963/65), 301–309 (1963/65). MR 220049, DOI 10.1007/BF02591130
  • 3. M. Derridj, Sur la régularité G $øverline\partial$ (to appear). 4. M. Derridj and D. S. Tartakoff, On the Global Real Analyticity of Solutions to the $øverline\partial$-Neumann Problem, Comm. in Partial Differential Equations.
  • G. B. Folland and E. M. Stein, Estimates for the $\bar \partial _{b}$ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429–522. MR 367477, DOI 10.1002/cpa.3160270403
  • J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. I, Ann. of Math. (2) 78 (1963), 112–148. MR 153030, DOI 10.2307/1970506
  • J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 81–94. MR 0175149
  • David S. Tartakoff, Gevrey hypoellipticity for subelliptic boundary value problems, Comm. Pure Appl. Math. 26 (1973), 251–312. MR 342842, DOI 10.1002/cpa.3160260302
  • 9. D. S. Tartakoff, On the global real analyticity of solutions to □, Comm. in Partial Differential Equations (to appear).
  • François Trèves, An invariant criterion of hypoellipticity, Amer. J. Math. 83 (1961), 645–668. MR 132896, DOI 10.2307/2372902
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32F10, 35H05
  • Retrieve articles in all journals with MSC (1970): 32F10, 35H05
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 740-742
  • MSC (1970): Primary 32F10, 35H05
  • DOI:
  • MathSciNet review: 0410810